# SDR 2008UALA00852

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 45,759 hours, 16,628 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 715TS06Y11
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C DOES NOT STEER WITH RUDDER PEDAL INPUT.  FOUND SHORT TO GRD ON FO'S NWS PEDAL DISCONNECT SWITCH.  REPLACED FO'S NWS TILLER (2GC), OPS CHECKS NORMAL.
